# SDR AWKA2014042453424

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N753XJ
- Make and model: Cessna 750
- Aircraft serial: 7500053
- Aircraft time: 6,242 hours, 3,573 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16124A
- Condition: Leaking
- Location: Zone 300
- Component: Swivel Fitting, Eaton
- Component part number: AE86056E
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

WHILE EN ROUTE, THE FLIGHT CREW REPORTED THE B HYD SYS DROPPED TO 17 PERCENT.  THE CREW FOLLOWED THE CHECK LIST & SHUTDOWN & UNLOADED THE B HYD SYS.  THE A SYS CONTINUED TO FUNCTION NORMALLY.  IT WAS DISCOVERED THAT THE LT ELEVATOR PCU PRESS SWIVEL FITTING WAS LEAKING FROM THE O RING SEAL.  SEAL WAS R & R, LEAK CHECKED NORMAL.
